# SDR NSVA200600208

- Difficulty date: November 14, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 32,629 hours, 38,268 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MODERATE TURBULENCE ENCOUNTERED NEGATIVE OIL PRESSURE ON LEFT ENGINE.  LEFT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  LIGHT WENT OUT WITHIN 5 SECONDS NORMAL INDICATIONS, LANDING WITHOUT INCIDENT.  INSPECTED LT ENGINE FOR SIGN OF OIL LEAKING OUT OF PHB/ENGINE.  FOUND NO VISUAL FAULTCHECK FOR LEVEL OF OIL ON PGB AND ENGINE AND INSPECTED ALL RELATED ELECTRICAL CONNECTORS TO OIL PRESSURE SWITCH ON LT ENGINE.  NO FAULT IAW SAAB AMM 79-33-00.
